# SDR IXXA20240816002

- Difficulty date: July 12, 2024
- Submitted: August 16, 2024
- Operation: Air carrier
- Aircraft: N337AZ
- Make and model: Boeing 767323
- Aircraft serial: 27060
- Aircraft time: 103,158 hours, 19,299 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Retainer
- Part number: 141T49395
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT CAPTAIN L2 WINDOW OPENING LOWER SEAL RETAINER STRUCTURE TAB IS GOUGED
